# SDR CA140310004

- Difficulty date: March 2, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Wire Harness
- Part number: 697037220
- Condition: Damaged
- Location: Prop Deice
- Part time: 1,437 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) PROP DEICE CAUTION LIGHT WAS ILLUMINATING WHEN RT PROP CYCLED ON. TROUBLESHOOTING CARRIED OUT AND FOUND RT PROP NR 4 BLADE DEICER WIRE HARNESS BROKEN NEAR PROP END.  HARNESS REPLACED AND THE AFT WAS RETURNED TO SERVICE.
